# SDR DXTA2010091504236

- Difficulty date: September 14, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N818QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600778
- Aircraft time: 1,546 hours, 1,329 cycles
- Engine: Pwa PW535A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL410 STBY, GYRO SHOWED 6 DEGREE LT BANK, AND HEADING MISCOMPARE OF APPROX 120 DEGREES. (HEADING OF 330 THEN SLOWY MOVED TO 030).  PLANE HEADING WAS 084. ALSO EXT MANUVER ANNUNCIATOR WAS ON.  OPS CHECKED NORMAL. PERFORMED RESISTANCE CHECK OF FUSE. FUSE NORMAL. REMOVED STINGER & INSPECTED WIRING AND MAGNOMETER. NO DEFECTS.  REMOVED DISPLAY.  CONNECTOR PLUG BACKSHELL BROKEN.  REINSTALLED COMPONENTS.   R & R MAGNOMETER WITH REPAINTED UNIT. OPS CHECKED NORMAL. REMOVED DISPLAY. INSTALLED NEW BACKSHELL. REINSTALLED DISPLAY. OPS CHECKED NORMAL. WORK DONE IAW WDM 34-10-03.
